MURAL - Maynooth University Research Archive Library



    Padé approximations of eAh and preservation of quadratic Lyapunov functions


    Solmaz, Selim and Corless, Martin and Shorten, Robert N. (2008) Padé approximations of eAh and preservation of quadratic Lyapunov functions. Proceedings in Applied Mathematics and Mechanics, 8 (1). pp. 10807-10808.

    [img] Download (30kB)


    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...



    Add this article to your Mendeley library


    Abstract

    We investigate whether or not quadratic Lyapunov functions are preserved under Pad´e approximations.

    Item Type: Article
    Academic Unit: Faculty of Science and Engineering > Research Institutes > Hamilton Institute
    Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 1263
    Identification Number: https://doi.org/10.1002/pamm.200810807
    Depositing User: Selim Solmaz
    Date Deposited: 26 Feb 2009 15:01
    Journal or Publication Title: Proceedings in Applied Mathematics and Mechanics
    Publisher: WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
    Refereed: Yes
    Funders: EI , SFI
    URI:

    Repository Staff Only(login required)

    View Item Item control page

    Downloads

    Downloads per month over past year